later realized that this medicine can cause anxiety. And i have problems with anxiety. if i don't take it the next day will it effect my heart. i understand that if you stop taking it all at once it can cause chest pain,
Now did it cause anxiety or is that you read the pamplet and it said that it can cause anxiety? What the the paper work said is that there is a possibility it can cause anxiety. It does not say it will. I would not worry and continue taking the medication according to the directions. Your heart is most important.
I wish you the best of health
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2011 • 1 answer
Posted 5 Oct 2011 • 1 answer
Posted 2 Apr 2012 • 1 answer
Posted 3 Apr 2012 • 1 answer
Posted 26 Feb 2014 • 1 answer